Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the weak Radon-Nikodým property

Authors: Nassif Ghoussoub and Elias Saab
Journal: Proc. Amer. Math. Soc. 81 (1981), 81-84
MSC: Primary 46G10; Secondary 46B22
MathSciNet review: 589141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that in a Banach lattice the notions of the Radon-Nikodym property and the weak Randon-Nikodym property coincide. A problem of H. P. Lotz is solved affirmatively, namely, if the dual $ {Y^ * }$ of a Banach space $ Y$ is complemented in a Banach lattice $ E$ and if $ {l^1}$ does not embed into $ Y$ then $ {Y^ * }$ has the Radon-Nikodym property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G10, 46B22

Retrieve articles in all journals with MSC: 46G10, 46B22

Additional Information

PII: S 0002-9939(1981)0589141-4
Keywords: (Weak) Radon-Nikodym property, Banach lattice
Article copyright: © Copyright 1981 American Mathematical Society